Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itchiness on the back of legs. Small red bumps on back of legs. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi, I have serious itchiness on the back of my legs. I have small red bumps and now some large red, almost like open sores that are pussing also on the back of my legs. They are extremely itchy! help!
Posted Tue, 5 Nov 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 40 minutes later
Brief Answer:
Seems you have developed infected eczema

Detailed Answer:
Thanks for writing to us.
From the description provided it seems you have eczema which has got secondarily infected, this is known as infected eczema.
Now to treat the same
Do warm water compresses over the lesions two times in a day
Apply steroid antibiotic cream over affected area like fluticasone mixed with mupirocin two times in a day
Take tablet cetirizine to relieve the itch.

Hopefully in few days, the lesion should resolve.
If no resolution is seen, please XXXXXXX a dermatologist nearby.
Hope this helped. Should there be any further query, please write back.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor